Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 978754, 3 pages
http://dx.doi.org/10.1155/2013/978754
Research Article

On the Stability of One-Dimensional Wave Equation

Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 5 August 2013; Accepted 16 September 2013

Academic Editors: K. Ammari, I. Canak, and M. M. Cavalcanti

Copyright © 2013 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the generalized Hyers-Ulam stability of the one-dimensional wave equation, , in a class of twice continuously differentiable functions.